| Model Number |
D-EVPROP2329US |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this 26mm transcatheter bioprosthetic valve, the valve dislodged out of the annulus at 80% deployment.The valve dislodged when attempted deeper than 3 mm.The valve was recaptured and removed.A 29mm valve was implanted.Echocardiogram and angiogram were performed, the valve was released without any issues.No paravalvular leak (pvl) was noted on echocardiogram and the procedure was completed.No adverse patient effects were reported.